On some partitions of a graph, I
Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 519-529
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-19-3-4-519-529
Affiliations des auteurs :
Zofia Majcher 1 ; J. Płonka 1
@article{10_4064_am_19_3_4_519_529,
author = {Zofia Majcher and J. P{\l}onka},
title = {On some partitions of a graph, {I}},
journal = {Applicationes Mathematicae},
pages = {519--529},
year = {1987},
volume = {19},
number = {3-4},
doi = {10.4064/am-19-3-4-519-529},
zbl = {0721.05040},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-519-529/}
}
TY - JOUR AU - Zofia Majcher AU - J. Płonka TI - On some partitions of a graph, I JO - Applicationes Mathematicae PY - 1987 SP - 519 EP - 529 VL - 19 IS - 3-4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-519-529/ DO - 10.4064/am-19-3-4-519-529 LA - en ID - 10_4064_am_19_3_4_519_529 ER -
Zofia Majcher; J. Płonka. On some partitions of a graph, I. Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 519-529. doi: 10.4064/am-19-3-4-519-529
Cité par Sources :